# SDR NACA2021032200003

- Difficulty date: February 24, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 61,902 hours, 48,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 1 7/8 INCH CRACK AT BS927 + 6 3/4 INCHES, STR25R.  CORRECTIVE ACTION: INSTALLED REPAIR PER SRM 53-00-01 REPAIR 31 DETAIL XIX.
